# SDR CALA0200525

- Difficulty date: November 4, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 18,420 hours, 2,194 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO FIRE LIGHT AND WARNING CAME ON 1:15 INTO FLIGHT. CHECKED DETECTORS AND HEATERS AND NO TROUBLE FOUND
